# SDR FDEA201609233351

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 63,507 hours, 25,608 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB124914
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT XORS 593 RIB REINFORCEMENT DOUBLER FOUND CRACKED.  DOUBLER REMOVED IAW SRM 51-35-01 VOLUME II.  NEW DOUBLER FABRICATED IAW DRAWING ARB1249 REVISION Z.  FABRICATED AND INSTALLED IAW SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
